Post Orgasmic Illness Syndrome (P.O.I.S.)

General Category => General POIS Discussions => Topic started by: Cosmic1982 on March 13, 2021, 11:42:12 PM

Title: Is pois a withdrawal symptom from a natural addiction
Post by: Cosmic1982 on March 13, 2021, 11:42:12 PM


Addiction withdrawal definition:
Withdrawal symptoms: Abnormal physical or psychological features that follow the abrupt discontinuation of a drug that has the capability of producing physical dependence. In example, common opiates withdrawal symptoms include sweating, goosebumps, vomiting, anxiety, insomnia, and muscle pain.

Title: Re: Is pois a withdrawal symptom from a natural addiction
Post by: Going less Crazy on March 13, 2021, 11:48:30 PM
I'll be short and sweet.

No.
Title: Re: Is pois a withdrawal symptom from a natural addiction
Post by: Cosmic1982 on March 14, 2021, 12:01:20 AM
Explain your no
Title: Re: Is pois a withdrawal symptom from a natural addiction
Post by: Cursed on March 14, 2021, 10:36:38 AM
No.
Title: Re: Is pois a withdrawal symptom from a natural addiction
Post by: Going less Crazy on March 14, 2021, 11:33:31 AM
You can look up past explanations on this on this forum or naked scientists forum.
Title: Re: Is pois a withdrawal symptom from a natural addiction
Post by: Cosmic1982 on March 15, 2021, 12:00:35 AM
No.

Thank you for your input
Title: Re: Is pois a withdrawal symptom from a natural addiction
Post by: mike_sweden on May 18, 2021, 02:11:34 PM
i had a severe porn addiction and would not be surprised if pois was a withdrawal thing

niacin reliefs and its a medicine for withdrawal symptoms
Title: Re: Is pois a withdrawal symptom from a natural addiction
Post by: Nas on May 18, 2021, 09:46:58 PM
I don't think it's addiction, rather a dysfunctional dopaminergic or norepinephrinergic response.
Title: Re: Is pois a withdrawal symptom from a natural addiction
Post by: Journey on May 19, 2021, 06:05:07 AM
I don't think it's addiction, rather a dysfunctional dopaminergic or norepinephrinergic response.
Many have had success with Norepiephrine reuptake inhibitors, most symptoms seem to be related to ath